Alert archive / New York / Special Weather Statements in 2011

Special Weather Statement, NWS Binghamton, NY

August 19, 2011Otsego County, New York

NWS Binghamton, NY issued this special weather statement at Aug 19, 2011, 1:21 PM EDT for Otsego County, New York. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 19, 2011, 1:21 PM EDT (17:21 UTC)
Expired
Aug 19, 2011, 2:15 PM EDT
In force
54 min
Issued by
NWS Binghamton, NY

County Otsego County, NY

The radar

The Binghamton radar (KBGM), 86 km from the middle of the area, began a volume at 17:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 5.4 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2011-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 205 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2011-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
205 J/kg
Mixed-layer CIN
-129 J/kg
Mixed-layer LCL
940 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

456 
WWUS81 KBGM 191721
SPSBGM

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
121 PM EDT FRI AUG 19 2011

NYZ046-191815-
OTSEGO NY-
121 PM EDT FRI AUG 19 2011

...LINE OF STRONG THUNDERSTORMS WILL AFFECT OTSEGO COUNTY...

* AT 119 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...
  STRONG GUSTY WINDS...AND VERY HEAVY RAIN.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM RICHFIELD SPRINGS TO           
  HARTWICK TO LAURENS TO GILBERTSVILLE. THESE STORMS WERE MOVING     
  SLOWLY EAST AROUND 10 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  WELLS BRIDGE AT 150 PM EDT...
  EXETER CENTER AT 155 PM EDT...
  NEW LISBON AND GILBERTSVILLE AT 215 PM EDT...

THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!

LAT...LON 4258 7488 4243 7502 4242 7509 4238 7516
      4236 7540 4239 7540 4241 7538 4245 7539
      4264 7527 4287 7521 4287 7515 4289 7513
      4290 7506 4283 7490 4290 7488 4289 7482

$$

MLJ

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this special weather statement went out at Aug 19, 9:16 AM EDT, 4 hours 5 minutes earlier.

Area forecast discussion, Aug 19, 9:16 AM EDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
916 AM EDT FRI AUG 19 2011

.SYNOPSIS...
AN UPPER LEVEL DISTURBANCE WILL CROSS THE AREA TODAY BRINGING
ISOLATED TO SCATTERED THUNDERSTORMS. HIGH PRESSURE WILL RESIDE
OVER CENTRAL PENNSYLVANIAN ON SATURDAY PROVIDING A RAIN FREE DAY
FOR MUCH OF THE AREA. A COLD FRONT WILL CROSS THE REGION SUNDAY
AFTERNOON THROUGH EVENING WITH MORE SHOWERS AND THUNDERSTORMS
EXPECTED ALONG THIS BOUNDARY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATED AS OF 9 AM... RADAR/SAT LOOPS SHOW SOME ISOLATED SHRA/TSRA
ACROSS OUR NERN ZONES ATTM...BUT OTHERWISE THE CWA REMAINS PCPN-
FREE...WITH OTHER CONVECTION STILL UPSTREAM ACROSS LAKE ERIE/WRN
PA.

GIVEN DAYTIME HEATING AND THE APPROACH OF AN UPPER-LVL WAVE (SEEN
ON WATER VAPOR IMAGERY ENTERING WRN NY/NWRN PA ATTM)...THE ATMOS
WILL DESTABILIZE WITH TIME. IN FACT...THE LATEST SPC MESO'S SHOW
FAIRLY STEEP MID-LVL LR'S ASSOCD WITH THE SHRT WV TO OUR W (6.5-7
DEG C/KM). THIS IS ALSO SEEN ON THIS MRNG'S RAOBS (KBUF/KPIT/KALY
ALL INDICATE THE POTENTIAL FOR SB CAPES OF 1500-2500 J/KG THIS
AFTN...ALG WITH PLENTY OF DRY AIR ALOFT). ONE LIMITING FACTOR
APPEARS TO BE DEEP-LYRD SHEAR...WITH WEAK ENVIRONMENTAL FLOW.
STILL...THOUGH...SOME LOCALLY STG STORMS PSBL LATER TODAY...WITH
HAIL PERHAPS THE MAIN THREAT. POPS WILL GRADUALLY INCREASE INTO
THE CHC/SCTD CATEGORIES BY MIDDAY...WITH VALUES SLOWLY DROPPING
OFF AGAIN AFTER ABOUT 22Z. NO ENHANCED WORDING WILL BE ADDED
ATTM...AS WE'LL SEE HOW THINGS EVOLVE.

NEAR-TERM T/DP/SKY GRIDS WERE TWEAKED SLIGHTLY...BASED ON THE
LATEST OBS/VSBL SAT IMAGERY.

PREVIOUS DISCUSSION... AT 415 AM LOCAL RADARS SHOW ISOLATED
CONVECTION ACROSS NORTHWEST PENNSYLVANIA AND EXTREME WESTERN NEW
YORK WITH NO RETURNS OVER CENTRAL NEW YORK.

A SLIGHTLY MORE SIGNIFICANT UPPER LEVEL TROUGH AND ASSOCIATED
SHORT WAVE WILL PASS THROUGH THE REGION LATER TODAY. MODEL
SOUNDINGS INDICATE CAPE VALUES RANGING FROM 1200-2000 J/KG BUT
BULK SHEAR VALUES AND WIND FIELDS ARE REALLY WEAK. A WEAK
BOUNDARY WILL DROP SOUTH THROUGH THE REGION TODAY BUT FEATURE IS
DIFFICULT TO IDENTIFY AND WEAKENS FURTHER AS IT MOVES SOUTH.
WITHOUT A GOOD SURFACE TRIGGER CONVECTION TODAY WILL REMAIN
ISOLATED TO SCATTERED WITH BETTER COVERAGE EXPECTED OVER NORTHEAST
PENNSYLVANIA WHERE SLIGHTLY BETTER MOISTURE RESIDES. ANY CONVECTION
THAT DOES DEVELOP TODAY WILL BE SLOW MOVING AND COULD PUT DOWN
LOCALLY SIGNIFICANT RAINFALL.

PARTLY SUNNY SKIES ARE EXPECTED WITH MAXES GENERALLY RANGING IN
THE LOWER TO MIDDLE 80S.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
TONIGHT...AFTER LINGERING CONVECTION DISSIPATES BY MID EVENING
OVERNIGHT PERIOD WILL BE QUIET WITH MAINLY CLEAR SKIES. MINS WILL
RANGE FROM THE UPPER 50S TO LOWER 60S.

SATURDAY...SFC HIGH PRES WILL MOVE FROM CENTRAL PA TO COASTAL NEW
JERSEY. BRIEF UPPER LEVEL RIDGING WILL ALSO OCCUR RESULTING IN
PARTLY TO MOSTLY SUNNY SKIES AND ONLY ISOLATED CONVECTION ACROSS
NORTHEAST PENNSYLVANIAN AND THE WESTERN CATSKILLS. WITH T85 RISING
TO 15/17C, MAXES WILL RANGE FROM THE LOWER TO UPPER 80S.

SATURDAY NIGHT...ANOTHER QUIET NIGHT WITH SFC HIGH PRES OFF THE
MID ATLANTIC COAST AND NEXT TROF REMAINING WELL WEST OF REGION.
INCREASING SOUTHWEST FLOW WILL MAKE FOR A MILD NIGHT WITH LOWS IN
THE 60S.

SUNDAY/SUNDAY NIGHT...NAM/ECMWF ARE FASTER WITH SFC COLD FRONT
THEN GFS. LEANED TOWARD THE FASTER SOLUTION WITH FRONT CROSSING
REGION DURING THE AFTERNOON AND EVENING. WITH PWATS RANGING FROM
1.5-2.0 INCHES AHEAD OF BOUNDARY, SYSTEM WILL HAVE PLENTY OF
MOISTURE TO WORK WITH. MODEL SOUNDINGS INDICATE ONLY SEVERAL HUNDRED
J/KG WHICH IS LIMITED BY WARM MID LEVELS AS IS EVIDENT BY FAIRLY
STABLE MID LEVEL LAPSE RATES. WITH STRONGER WIND FIELDS BULK SHEAR
VALUES ARE HIGHER INDICATING THE POTENTIAL FOR SOME STRONGER
STORMS. WILL CONTINUE WITH HIGH CHC POPS SUNDAY AFTERNOON THROUGH
EVENING THEN LOWERED POPS AFTER MIDNIGHT. MAXES ON SUNDAY ARE
TRICKY AND HIGHLY DEPENDENT ON FRONTAL TIMING, WENT WITH THE
COOLER NAM NUMBERS, UPPER 70S TO LOWER 80S.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
MODELS ARE NOW IN GOOD AGREEMENT THAT THE COLD FRONT WILL CLEAR
THE AREA SUNDAY NIGHT WITH HIGH PRESSURE BUILDING EAST ACROSS THE
AREA ON MONDAY BRINGING DRY... COOLER WEATHER. DRY COOL WEATHER
WILL CONTINUE THROUGH TUESDAY... THEN WARMER MORE HUMID WEATHER
WILL RETURN BY WEDNESDAY AS THE HIGH MOVES OFF THE EAST COAST. THE
CHC OF AT LEAST SCT SHOWERS/THUNDERSTORMS WILL RETURN LATER
WEDNESDAY OR THURSDAY AS THE NEXT COLD FRONT ADVANCES EAST INTO
THE WARM HUMID AIRMASS. GOOD MODEL AGREEMENT THROUGH THE FIRST
HALF OF NEXT WEEK MEANS CONFIDENCE IN THIS GENERAL SCENARIO IS
ABOVE NORMAL.

&&

.AVIATION /13Z FRIDAY THROUGH TUESDAY/...
PATCHY LIGHT FOG WILL BRING PERIODS OF MVFR VSBYS THROUGH 13Z. OTHERWISE
EXPECT MAINLY VFR CONDITIONS THRU TODAY. HAVE INCLUDED CB GROUPS
FROM 18Z-00Z DUE TO EXPECTED DEVELOPMENT OF SCATTERED AFTERNOON
SHOWERS AND THUNDERSTORMS... BUT COVERAGE IS NOT EXPECTED TO BE
ENOUGH TO INCLUDE THEM EXPLICITLY IN THE TAFS AT THIS TIME. WINDS
WILL BE LIGHT AND VARIABLE THIS MORNING... THEN WSW GENERALLY LESS
THAN 10 KTS THIS AFTERNOON.

OUTLOOK...

FRI NGT...AREAS OF MVFR VSBYS LATE TONIGHT IN LIGHT FOG WITH IFR VSBYS
LIKELY AFTER 06Z AT ELM.

SAT... MAINLY VFR.

SUN AND MON...PSBL RESTRICTIONS IN SHRA/TSRA...ESPECIALLY AFTN/EVE HRS.

TUE...IMPROVEMENT BACK TO VFR.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...RRM
NEAR TERM...MLJ/RRM
SHORT TERM...RRM
LONG TERM...MSE
AVIATION...MSE
Hazardous weather outlook, Aug 19, 1:18 PM EDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
118 PM EDT FRI AUG 19 2011

NYZ009-015>018-022>025-036-037-044-055-PAZ038-201730-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-TIOGA-
BRADFORD-
118 PM EDT FRI AUG 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR ACROSS
THE AREA, PRIMARILY THIS AFTERNOON. GUSTY WINDS OR HAIL COULD
ACCOMPANY THE STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ045-046-056-057-062-PAZ039-040-043-044-047-048-072-201730-
CHENANGO-OTSEGO-BROOME-DELAWARE-SULLIVAN-SUSQUEHANNA-NORTHERN WAYNE-
WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
118 PM EDT FRI AUG 19 2011

...SEVERE THUNDERSTORM WATCH 791 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR ACROSS
THE AREA, PRIMARILY THIS AFTERNOON. GUSTY WINDS OR HAIL COULD
ACCOMPANY THE STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Aug 19, 12:16 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1216 PM EDT FRI AUG 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1214 PM     HAIL             SOUTH TOWANDA           41.75N  76.44W
08/19/2011  M1.00 INCH       BRADFORD           PA   TRAINED SPOTTER

            COOP OBSERVER

&&

EMG
Local storm report, Aug 19, 12:24 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1224 PM EDT FRI AUG 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1218 PM     HAIL             TOWANDA                 41.77N  76.45W
08/19/2011  E0.75 INCH       BRADFORD           PA   PUBLIC

&&

EMG
Special weather statement, Aug 19, 12:43 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1243 PM EDT FRI AUG 19 2011

PAZ048-191745-
PIKE PA-
1243 PM EDT FRI AUG 19 2011

...STRONG THUNDERSTORM WILL AFFECT PIKE COUNTY...

* AT 1241 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
  WINDS...AND VERY HEAVY RAIN.  THIS STORM WAS LOCATED NEAR BLOOMING
  GROVE...AND MOVING EAST AT 10 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  BLOOMING GROVE AT 1250 PM EDT...
  PECKS POND AT 115 PM EDT...
  LORDS VALLEY AT 125 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!

LAT...LON 4120 7515 4125 7514 4124 7531 4137 7531
      4137 7526 4140 7525 4144 7484 4143 7483
      4127 7483 4124 7486 4121 7486 4117 7489

MLJ
Special weather statement, Aug 19, 1:06 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
106 PM EDT FRI AUG 19 2011

NYZ045-056-057-PAZ039-040-191800-
BROOME NY-CHENANGO NY-DELAWARE NY-SUSQUEHANNA PA-WAYNE PA-
106 PM EDT FRI AUG 19 2011

...LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN SUSQUEHANNA...
NORTHERN WAYNE...SOUTHEASTERN BROOME...SOUTHEASTERN CHENANGO AND
WESTERN DELAWARE COUNTIES...

* AT 102 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...
  STRONG GUSTY WINDS...AND VERY HEAVY RAIN.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM AFTON TO WINDSOR TO 7 MILES
  WEST OF HALLSTEAD...AND MOVING EAST AT 20 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  MASONVILLE AT 115 PM EDT...
  HALLSTEAD AND GREAT BEND AT 120 PM EDT...
  YOUNGS AND SANFORD AT 125 PM EDT...
  HICKORY GROVE AT 130 PM EDT...
  SIDNEY CENTER AT 135 PM EDT...
  EAST SIDNEY AND TROUT CREEK AT 140 PM EDT...
  STILESVILLE AND DEPOSIT AT 145 PM EDT...
  LOOMIS AT 150 PM EDT...

THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!

LAT...LON 4190 7536 4192 7608 4202 7580 4232 7541
      4236 7476

MLJ
Local storm report, Aug 19, 1:16 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
116 PM EDT FRI AUG 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     HAIL             MORRIS                  42.55N  75.25W
08/19/2011  E0.88 INCH       OTSEGO             NY   PUBLIC

&&

EMG
Special weather statement, Aug 19, 1:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
121 PM EDT FRI AUG 19 2011

NYZ046-191815-
OTSEGO NY-
121 PM EDT FRI AUG 19 2011

...LINE OF STRONG THUNDERSTORMS WILL AFFECT OTSEGO COUNTY...

* AT 119 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...
  STRONG GUSTY WINDS...AND VERY HEAVY RAIN.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM RICHFIELD SPRINGS TO
  HARTWICK TO LAURENS TO GILBERTSVILLE. THESE STORMS WERE MOVING
  SLOWLY EAST AROUND 10 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  WELLS BRIDGE AT 150 PM EDT...
  EXETER CENTER AT 155 PM EDT...
  NEW LISBON AND GILBERTSVILLE AT 215 PM EDT...

THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!

LAT...LON 4258 7488 4243 7502 4242 7509 4238 7516
      4236 7540 4239 7540 4241 7538 4245 7539
      4264 7527 4287 7521 4287 7515 4289 7513
      4290 7506 4283 7490 4290 7488 4289 7482

MLJ

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 10:14 AM EDTSpecial Weather StatementBGMCortland61 min
Aug 19, 10:27 AM EDTSevere Thunderstorm WarningBGMBroome, Cortland, Tioga48 min
Aug 19, 11:22 AM EDTSpecial Weather StatementBGMChenango53 min
Aug 19, 11:58 AM EDTSpecial Weather StatementBGMTioga62 min
Aug 19, 12:13 PM EDTSpecial Weather StatementBGMChenango62 min
Aug 19, 12:29 PM EDTSevere Thunderstorm WarningBGMChenango, Otsego46 min
Aug 19, 1:06 PM EDTSpecial Weather StatementBGMBroome54 min
Aug 19, 1:10 PM EDTSevere Thunderstorm WarningBGMBroome, Delaware50 min
Aug 19, 1:25 PM EDTSpecial Weather StatementBGMSteuben50 min
Aug 19, 1:48 PM EDTSpecial Weather StatementBGMBroome57 min
Aug 19, 2:00 PM EDTSevere Thunderstorm WarningBGMChemung, Schuyler, Steuben60 min
Aug 19, 2:13 PM EDTFlash Flood WatchBGMBroome, Chemung, Delaware, Steuben, Sullivan, Tioga5 hr
Aug 19, 2:13 PM EDTSpecial Weather StatementBGMOtsego32 min
Aug 19, 2:24 PM EDTAreal Flood AdvisoryBGMBroome, Delaware3 hr
Aug 19, 2:26 PM EDTSpecial Weather StatementBGMSullivan64 min
Aug 19, 2:42 PM EDTSpecial Weather StatementBGMTioga63 min
Aug 19, 2:43 PM EDTSpecial Weather StatementBGMBroome62 min
Aug 19, 2:57 PM EDTSevere Thunderstorm WarningBGMChemung, Schuyler, Steuben, Tioga, Tompkins63 min
Aug 19, 3:00 PM EDTSevere Thunderstorm WarningBGMSullivan20 min
Aug 19, 3:22 PM EDTSpecial Weather StatementBGMYates53 min
Aug 19, 3:30 PM EDTAreal Flood AdvisoryBGMChemung, Tioga3 hr
Aug 19, 4:04 PM EDTSpecial Weather StatementBGMSeneca56 min
Aug 19, 4:06 PM EDTSpecial Weather StatementBGMTioga, Tompkins54 min
Aug 19, 4:13 PM EDTSpecial Weather StatementBGMChenango62 min
Aug 19, 4:42 PM EDTAreal Flood AdvisoryBGMChenango, Madison2 hr
Aug 19, 4:59 PM EDTSpecial Weather StatementBGMCortland61 min
Aug 19, 5:10 PM EDTAreal Flood AdvisoryBGMChenango, Cortland100 min
Aug 19, 11:18 AM EDTSpecial Weather StatementBGMBradford57 min
Aug 19, 12:06 PM EDTSpecial Weather StatementBGMBradford54 min
Aug 19, 12:07 PM EDTSevere Thunderstorm WarningBGMBradford52 min
Aug 19, 12:39 PM EDTSevere Thunderstorm WarningBGMBradford, Susquehanna, Wyoming51 min
Aug 19, 12:43 PM EDTSpecial Weather StatementBGMPike62 min
Aug 19, 1:05 PM EDTAreal Flood AdvisoryBGMBradford, Luzerne, Susquehanna, Wyoming3 hr
Aug 19, 1:22 PM EDTSevere Thunderstorm WarningBGMSusquehanna, Wyoming38 min
Aug 19, 1:58 PM EDTAreal Flood AdvisoryBGMLuzerne, Wyoming3 hr
Aug 19, 2:07 PM EDTAreal Flood AdvisoryBGMWayne3 hr
Aug 19, 2:13 PM EDTFlash Flood WarningBGMLuzerne, Wyoming4 hr
Aug 19, 2:30 PM EDTAreal Flood AdvisoryBGMLuzerne4 hr
Aug 19, 2:33 PM EDTSevere Thunderstorm WarningBGMBradford42 min
Aug 19, 2:37 PM EDTSpecial Weather StatementBGMCarbon38 min
Aug 19, 2:41 PM EDTSevere Thunderstorm WarningBGMLuzerne49 min
Aug 19, 2:52 PM EDTFlash Flood WarningBGMWayne3 hr
Aug 19, 2:56 PM EDTSpecial Weather StatementBGMWayne49 min
Aug 19, 3:01 PM EDTFlash Flood WarningBGMLuzerne3 hr
Aug 19, 3:09 PM EDTAreal Flood AdvisoryBGMLackawanna, Luzerne, Wayne3 hr
Aug 19, 3:19 PM EDTSpecial Weather StatementBGMBradford56 min
Aug 19, 3:38 PM EDTAreal Flood AdvisoryBGMBradford2 hr

Nearby

Special Weather Statements in New York, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.